# SDR 2002F00503

- Difficulty date: May 5, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Aircraft time: 14,564 hours, 4,615 cycles
- Engine: Rroyce RB211535E4
- Engine time: 14,566 hours, 4,616 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: FFG022AD
- Part serial: 12300850
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 2,126 hours, 714 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK FROM GATE AND UPON LEFT ENGINE START, RECEIVED EICAS ADVISORY MESSAGES L ENG EEC AND L ENG LIMITER, AS WELL AS L ENG LIMITER INOP LIGHT AND L ENG EEC INOP LIGHT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE FUEL FLOW GOVERNOR PER MM 73-21-01 AND RETURNED THE AIRCRAFT TO SERVICE.
